# SDR SWIA200110450

- Difficulty date: December 17, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 21,432 hours, 28,817 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN PRESSURE DIFFERENTIAL INCREASED TO 5 PSI AND CABIN ALTITUDE DROPPED TO 0 MSL.  COULD NOT CONTROL WITH MANUAL CONTROLLER.  RETURNED TO SLC.  PERFORMED OPERATIONAL CHECK OF MANUALLY CONTROLLED OUTFLOW VALVE IAW MM 21-30-00.  OPS CHECK GOOD.
